# SDR CALA2018060601437

- Difficulty date: June 5, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 77,261 hours, 29,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5323094520002
- Condition: Corroded
- Location: Frame 34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FISH PLATE BETWEEN STRINGERS 41R AND 42R, FRAME 34 IN THE FWD CARGO BILGE AREA.   REMOVED AND REPLACED FISH PLATE IAW SRM 51-72-11-9 11-001, NTM 51-10-01, AND ER 5100R01017, REV E.
